# SDR IXXA05SMN283S

- Difficulty date: December 16, 2005
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Cracked
- Location: Zone 800
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NR 2 ENGINE COWL DOOR RAIL FITTING CRACKED 1, AT STA 254.324 (RT SIDE).  REMOVED FASTENERS IAW DC8 SRM 51-3-0, DC8 SRM 51-1-21, DC8 SRM 51-1-21A.  PERFORMED STOP HOLE, FABRICATED DOUBLER (17-4PH STAINLESS FLAT BAR) IAW ENG SHOP MANUAL CFM 56-2 78-31-41.  CLEANED REPAIR AREA AND APPLIED ALODINE 1500 IAW CFM 56 SPM 70-62-13.  INSTALLED DOUBLER IAW ENG SHOP MANUAL CFM 56-2 78-31-41, DC8 SRM 51-3-0, DC8 SRM 51-1-21, DC8 SRM 51-3-1 PG 2A (TORQUE).  PAINTED IAW CFM 56 SPM 70-64-16
